File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Squares of primes and powers of 2, II

TitleSquares of primes and powers of 2, II
Authors
KeywordsMathematics
Issue Date2002
PublisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnt
Citation
Journal of Number Theory, 2002, v. 92 n. 1, p. 99-116 How to Cite?
AbstractWe prove that the density of integers ≡2 (mod 24), which can be represented as the sum of two squares of primes and k powers of 4, tends to 1 as k→∞ in the sequence k≡0 (mod 3). Consequently, there exists a positive integer k0 such that every large integer ≡4 (mod 24) is the sum of four squares of primes and k0 powers of 4
Persistent Identifierhttp://hdl.handle.net/10722/48604
ISSN
2015 Impact Factor: 0.596
2015 SCImago Journal Rankings: 0.858
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorLiu, Jen_HK
dc.contributor.authorLiu, MCen_HK
dc.contributor.authorZhan, Ten_HK
dc.date.accessioned2008-05-22T04:18:41Z-
dc.date.available2008-05-22T04:18:41Z-
dc.date.issued2002en_HK
dc.identifier.citationJournal of Number Theory, 2002, v. 92 n. 1, p. 99-116en_HK
dc.identifier.issn0022-314Xen_HK
dc.identifier.urihttp://hdl.handle.net/10722/48604-
dc.description.abstractWe prove that the density of integers ≡2 (mod 24), which can be represented as the sum of two squares of primes and k powers of 4, tends to 1 as k→∞ in the sequence k≡0 (mod 3). Consequently, there exists a positive integer k0 such that every large integer ≡4 (mod 24) is the sum of four squares of primes and k0 powers of 4en_HK
dc.format.extent218830 bytes-
dc.format.extent443 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAcademic Press. The Journal's web site is located at http://www.elsevier.com/locate/jnten_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleSquares of primes and powers of 2, IIen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0022-314X&volume=92&issue=1&spage=99&epage=116&date=2002&atitle=Squares+of+primes+and+powers+of+2,+IIen_HK
dc.identifier.emailLiu, MC: matmcliu@yahoo.comen_HK
dc.description.naturepostprinten_HK
dc.identifier.doi10.1006/jnth.2001.2689en_HK
dc.identifier.scopuseid_2-s2.0-0036169429-
dc.identifier.hkuros66645-
dc.identifier.isiWOS:000173763900005-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats